MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient left a note in the box stating woke up with [generalized] itchy rash." additional information provided by the patient: (25 nov 2025) she does not believe it was from monitor because she noticed it the day, she was scheduled to remove the device and it was not localized too the monitor placement.The rash spread.She said it was on her back, legs and stomach.The patient went to a prompt care and was prescribed oral prednisone.The patient stated she only took it for 2 days because it was causing pvcs (premature ventricular contractions).The patient also used vaseline on her skin to help with itching.Additional details: the patient stated multiple times she did not believe the monitor to be the cause of the rash, but was uncertain what did cause it.There is still a slight imprint of the cam on the patient's chest, but it is going away.The patient did not mention that an adhesive ring was used, however it was noticed when the device was returned for failure analysis that an adhesive ring was attached to the device.
 
Additional Manufacturer Narrative
The device history record (dhr) for unit 8zmfv-ew572 corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr).Examination of both the records and the device determined no discrepancies or instances of non-conformity that could have caused or contributed to the reported event.Records indicate that approximately 13 day and 17 hours of viable data was obtained from the device resulting in a successfully completed clinical report.The cam product instructions for use (ifu) lists skin irritation and allergic skin reactions as potential risks associated with device use.The patient reported that the practice applied an unknown cream during device application to facilitate easier removal, which is not part of the cam ifu.The patient stated that the irritation was localized only to the areas where the cream was applied and expressed confidence that the cream caused the reaction.The ifu instructs patients to remove the cam immediately and contact their physician if irritation such as redness, severe itching, or allergic symptoms develop.This report has been compiled in accordance with the mandatory reporting requirements set forth under 21 cfr part 803 for serious injuries.The submission of this report is not to be construed as an acknowledgement by bardy diagnostics of any defect or malfunction in the product described herein.References: complaint (b)(4) (adhesive ring mdr submitted) mdr (3500a form) submitted on (b)(6) 2025 for adhesive ring.Mfr report number: 3014226707-2025-00007.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key23835438
Report Number3014226707-2025-00006
Device Sequence Number9267656
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/06/2026
Device Model NumberB1400
Device Lot Number190889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADHESIVE RING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown